Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/433
Type: Journal article
Title: An Efficient Algorithm for the Discrete-Time Algebraic Riccati Equation
Author: Lu, L.
Lin, W. W.
Pearce, Charles E. M.
Citation: IEEE Transaction on Automatic Control. 44(6):1216-1220
Issue Date: 1999
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.